# SDR FDEA202108172170

- Difficulty date: August 17, 2021
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-11F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: AFA743359
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WASTE COMPT: STA 1967 LBL 107.25 - SEAT TRACK UNDERSIDE HAS EXFOLIATION   CORROSION (VIEWED FROM LH SIDE AFT WASTE COMPT. LOOKING UP).  REMOVED AND INSTALLED NEW SEAT TRACK EXTRUSION S4929148 REF SRM 53-70-00 VOL 1 FIG   16, SHEET 1, PG 59 PAR. 1C, SRM 57-70-00 VOL 1, FIG 11 PG 51, SRM 51-33-01 VOL 2, DAC DWG   NFA6222  MAJOR REPAIR
